Now showing items 174-193 of 215

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Kahramaner, Y., Polatoğlu, Y. & Aydoğan, S. M. (2014). Harmonic mappings related to janowski starlike functions. Journal of Computational and Applied Mathematics, 270, 564-570. doi:10.1016/j.cam.2013.09.013 [1]
      Kanuni, M., Kaygun, A. & Sütlü, S. S. (2016). Hochschild cohomology of reduced incidence algebras. Journal of Algebra and its Applications, 16(9), 1-18 doi:10.1142/S0219498817501687 [1]
      Karaaslan, A. A. & Karakaya, V. (2018). n-tuplet coincidence point theorems in partially ordered probabilistic metric spaces. Journal of Function Spaces, 2018, 1-12. doi:10.1155/2018/6595408 [1]
      Karlı, D. (2016). An extension of a boundedness result for singular integral operators. Colloquium Mathematicum, 145(1), 15-33. doi:10.4064/cm6722-1-2016 [1]
      Karlı, D. (2017). A multiplier related to symmetric stable processes. Hacettepe Journal of Mathematics and Statistics, 46(2), 217-228. doi:10.15672/HJMS.20164517212 [1]
      Karlı, D. (2018). Extension of mikhlin multiplier theorem to fractional derivatives and stable processes. Fractional Calculus and Applied Analysis, 21(2), 486-508. doi:10.1515/fca-2018-0027 [1]
      Kaygun, A. & Sütlü, S. (2021). Homology of quantum linear groups. Homology Homotopy And Applications, 23(2), 9-31. doi:10.4310/HHA.2021.v23.n2.a2 [1]
      Kaygun, A. & Sütlü, S. S. (2016). Hopf-cyclic cohomology of quantum enveloping algebras. Journal of Noncommutative Geometry, 10(2), 429-446. doi:10.4171/JNCG/238 [1]
      Kaygun, A. & Sütlü, S. S. (2017). A characteristic map for compact quantum groups. Journal of Homotopy and Related Structures, 12(3), 549-576. doi:10.1007/s40062-016-0138-y [1]
      Kaygun, A. & Sütlü, S. S. (2018). Hopf-dihedral (co)homology and L-theory. Journal of Noncommutative Geometry, 12(1), 69-106. doi:10.4171/JNCG/271 [1]
      Kaygun, A. & Sütlü, S. S. (2020). On the Hochschild homology of smash biproducts. Journal of Pure and Applied Algebra, 225(2), 1-12. doi:10.1016/j.jpaa.2020.106506 [1]
      Kheloufi, A. (2016). On the third boundary value problem for parabolic equations in a non-regular domain OFRN +1. TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics, 6(1), 1-14. [1]
      Kırış, A., & İnan, E. (2006). Eshelby tensors for a spherical inclusion in microstretch elastic fields. International Journal of Solids and Structures, 43(16), 4720-4738. doi:10.1016/j.ijsolstr.2005.06.028 [1]
      Mosig, A., Bıyıkoğlu, T., Prohaska, S. J., & Stadler, P. F. (2009). Discovering cis-regulatory modules by optimizing barbecues. Discrete Applied Mathematics, 157(10), 2458-2468. doi:10.1016/j.dam.2008.06.042 [1]
      Nunokawa, M., Aydoğan, S. M., Kuroki, K., Yıldız, I. & Owa, S. (2012). Some properties concerning close-to-convexity of certain analytic functions. Journal of Inequalities and Applications, 2012(1), 1-9. doi:10.1186/1029-242X-2012-245 [1]
      Oğul, E., Kudeyt, M. & Sütlü, S. S. (2021). Second order Lagrangian dynamics on double cross product groups. Journal of Geometry and Physics, 159, 1-18. doi:10.1016/j.geomphys.2020.103934 [1]
      Özden, A. E. & Demiray, H. (2015). On head-on collision between two solitary waves in shallow water: The use of the extended PLK method. Nonlinear Dynamics, 82(1-2), 73-84. doi:10.1007/s11071-015-2139-5 [1]
      Özden, A. E. & Demiray, H. (2015). Re-visiting the head-on collision problem between two solitary waves in shallow water. International Journal of Non-Linear Mechanics, 69, 66-70. doi:10.1016/j.ijnonlinmec.2014.11.022 [1]
      Özden, A. E. & Demiray, H. (2018). Head-on collision of the solitary waves in fluid-filled elastic tubes. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 8(2), 386-398. [1]
      Özden, A. E. & Ünal, G. (2013). Linearization of second-order jump-diffusion equations. International Journal of Dynamics and Control, 1(1), 60-63. doi:10.1007/s40435-013-0008-y [1]